# SDR CA061212008

- Difficulty date: December 12, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 310210610
- Condition: Damaged
- Location: Engine
- Part time: 3,598 hours
- Component: 310210610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND UPON INSPECTION AT THE HSI INSPECTION THAT THE RIVETS WERE LOOSE AND DEFORMED TO THE POINT THAT THE RIVETS WERE GOING TO COME OUT AND POSSIBLY WOULD CAUSE MORE DAMAGE INSIDE THE ENGINE. (TC NR 20061212008)
